RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, Number 2, Pages 27–33 (Mi vmumm17)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Geodesic flow of a 2D ellipsoid in an elastic stress field: topological classification of solutions

I. F. Kobtsev

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The Liouville foliation of system describing the motion of a material point on a 2-dimensional ellipsoid in the field of elastic forse is considered. The main goal is to find Fomenko–Zieschang invariants (isoenergetic molecules) of the system. The algebraic method of M. P. Kharlamov is used to obtain the results.

Key words: integrable Hamiltonian system, ellipsoid, geodesic flow, potential, Liouville foliation, separation of variables.

Funding Agency Grant Number
Russian Science Foundation 17-11-01303


Full text: PDF file (519 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2018, 73:2, 64–70

Bibliographic databases:

UDC: 517.938.5
Received: 27.09.2017

Citation: I. F. Kobtsev, “Geodesic flow of a 2D ellipsoid in an elastic stress field: topological classification of solutions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, no. 2, 27–33; Moscow University Mathematics Bulletin, 73:2 (2018), 64–70

Citation in format AMSBIB
\Bibitem{Kob18}
\by I.~F.~Kobtsev
\paper Geodesic flow of a 2D ellipsoid in an elastic stress field: topological classification of solutions
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2018
\issue 2
\pages 27--33
\mathnet{http://mi.mathnet.ru/vmumm17}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3797578}
\zmath{https://zbmath.org/?q=an:06955709}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2018
\vol 73
\issue 2
\pages 64--70
\crossref{https://doi.org/10.3103/S0027132218020031}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000431215700003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85046257200}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm17
  • http://mi.mathnet.ru/eng/vmumm/y2018/i2/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. T. Fomenko, V. V. Vedyushkina, “Billiards and integrability in geometry and physics. New scope and new potential”, Moscow University Mathematics Bulletin, 74:3 (2019), 98–107  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:97
    Full text:9
    References:5
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020